Campmeeting Schedule

 

Northwest Arkansas Campmeeting - May 31 - June 4, 2022

"Hope in the Storm"

 

Tuesday - Friday

6:45 - 7:00 p.m.
Music
7:00 p.m.
Alex Rodriguez - Sanctuary

Wednesday - Friday

6:45 a.m.
Morning Devotion - Pastor Gill / West Overflow
7:30 - 8:15 a.m.
Breakfast OAA Cafeteria
8:30 - 9:45 a.m.
Stephen Brooks - Sanctuary

5 MINUTE BREAK
9:50 - 10:55 a.m.
Dana West - Sanctuary

5 MINUTE BREAK
11:00 - 12:10 p.m.
Speaker - Alex Rodriguez
12:10 - 1:00 p.m.
Lunch / OAA Cafeteria and Youth Center
1:00 - 2:00 p.m.
1 HOUR BREAK
2:00 - 3:15 p.m.
Stephen Brooks - Sanctuary
3:25 - 4:50 p.m.
Dana West - Sanctuary
5:00 - 5:45 p.m.
Supper - Youth Center
6:45 - 7:00 p.m.
Music
7:00 p.m.
Alex Rodriguez (Wed., Thurs.)
Dr. Jim Stevens (Fri., Sat.)

Sabbath

6:45 a.m.
Morning Devotion - West Overflow
7:30 - 8:00 a.m.
Breakfast OAA Cafeteria
8:30 - 9:35 a.m.
1st Church Service - Dr. Jim Stevens
9:45 - 10:30 a.m.
Sabbath School - Tony Reyes - SWAU
10:45 - 12:15 p.m.
2nd Church Service - Dr. Jim Stevens
12:00 - 1:00 p.m.
Lunch
2:15 - 3:30 p.m.
Musical Feature Kings Heralds
4:00 p.m.
Watermelon Feed - SWAU
4:30 p.m.

5:00 - 5:45 p.m.
Supper
6:40 - 7:00 p.m.
Music
7:00 p.m.
Dr. Jim Stevens

 

DOWNLOAD SCHEDULE

ABC will be open after each evening meeting, Closed during Sabbath Hours.
Booths will be in the Community Room
Meal at the Cafeteria and Youth Center